# SDR DALA2019103006278

- Difficulty date: October 30, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N968AT
- Make and model: Boeing 717-200
- Aircraft serial: 55029
- Aircraft time: 50,624 hours, 35,156 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Split
- Location: R1 Door Slide
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FWD CATERING DOOR (R1) SPILT PIN OUT OF SLIDE PACK. MAINTENANCE ATTEMPT TO RE-INSTALL SPILT PIN IN SLIDE PACK BUT WHEN THE SLIDE PACK COVER WAS REMOVED THE INFLATION CABLE WAS FOUND TO BE OUT OF THE GROMET TABS. THE R1 DOOR SLIDE WAS REPLACED PER AMDS 2561-9005 ON LP #1338218. RII COMPLETED BY QC 2070. (LP #5687807)
